# SDR UPS01236380

- Difficulty date: July 20, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Crew Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT OVER CREW ENTRY DOOR ILLUM IN FLIGHT.  *S/D*  REMOVED AND REPLACED ENTRY DOOR EMERGENCY EXIT LIGHT GROUND OPS NORMAL.
